# SDR TWRA96323

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT SIDE OVERWING TO FUSELAGE NR 3 EVAC LIGHT ASSEMBLY.  AFT BULB INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
